# SDR DALA2023021401137

- Difficulty date: February 12, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 55,043 hours, 38,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W ERA 605849-14 REV ORIG, FUSELAGE SKIN PERMANENT REPAIR STA 1002 TO STA 1022 L-24 TO L26. SUMMARY NRC 003-0001:0514-2001/001 00001: COMPLIED WITH ER/A PRI 605849-14 REV "0","1","2","3". ALL REPAIR INSTRUCTION STEPS, ENSURE FINALE ER/A 605849-14 REV. ORIG. SECTION I PERMANENT REPAIR INSTRUCTIONS FOR FUSELAGE SKIN / STA 1002 - STA 1022 / L-24-L-26. GROUND DAMAGE MATCH WITH COMPLETED INSTRUCTIONAL STEPS COMPLETED ON ER/A PRI 605849-14 REV "0","1","2","3". (LP #2625566)
